Well, it hasn't quite been a month, but oh has it been a month. I am not going to go into the nitty gritty ( I'll tell you all about it later JEAN.)
What I am going to tell about is the weirdest side effect of the Re-bif. I was warned about a lil' emotional instability, but no one pre- pared me for all this. I have become, well a crybaby.
I can laugh at it because it's just gotten to the funny point. I recently saw one of my M.D.'s and immediately warned her. I was slap full of the dreaded meds and I started apologising and some of it went this way.
(tears) "I'm really not depressed" (more tears)
(tears, sniffle) "I'm a tough woman"(sniffle, tears)
(sniffle, sniffle tears) " I am so so sorry" (tears, tears, sniffle)
Obviously, I'll be starting something new to counteract the bucket o' tears, but god love my DR she recognized that I was indeed being affected by the meds. I laugh every time I tell it and hope some one besides me recognizes the irony here. I certainly would be thinking "well of course your not sweetie."... wink wink nod nod.
So, I have lot's of stories to tell as I try to drag my butt back up after the make me look like a big ol' baby three times a week meds and soon will be girls day at the hair dresser after I beg the pics. from my other daughter. Maybe I will show my short hair after all ? We will just have to see.